Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Density theorems for sampling and interpolation in the Bargmann-Fock space


Author: Kristian Seip
Journal: Bull. Amer. Math. Soc. 26 (1992), 322-328
MSC (2000): Primary 30D15; Secondary 46E22
MathSciNet review: 1136138
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete description of sampling and interpolation in the Bargmann-Fock space, based on a density concept of Beurling. Roughly speaking, a discrete set is a set of sampling if and only if its density in every part of the plane is strictly larger than that of the von Neumann lattice, and similarly, a discrete set is a set of interpolation if and only if its density in every part of the plane is strictly smaller than that of the von Neumann lattice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 30D15, 46E22

Retrieve articles in all journals with MSC (2000): 30D15, 46E22


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00290-2
PII: S 0273-0979(1992)00290-2
Article copyright: © Copyright 1992 American Mathematical Society